Nurofen For Children 3months - 5years Pain and Fever Relief 100mg/5mL Ibuprofen Strawberry 100mL


Price:
Sale price$11.99

Strawberry flavoured Nurofen for Children 3 months to 5 years has been specially formulated to provide temporary relief from pain & fever for up to 8 hours* including fever caused by immunisation. It is a pleasant tasting liquid that goes to work in approximately 15 minutes and comes in a variety of flavours. Nurofen for children contains ibuprofen to effectively relieve common childhood pains such as:

• Cold and flu symptoms

• Teething pain & toothaches

• Earaches

• Sore throats

• Headaches

• Minor aches, sprains and strains

It's sugar free and colour free, and each bottle comes with an easy-to-use dosing syringe.

Always read the label and follow the directions for use.

SKU: 9300711778092
Description:

Strawberry flavoured Nurofen for Children 3 months to 5 years has been specially formulated to provide temporary relief from pain & fever for up to 8 hours* including fever caused by immunisation. It is a pleasant tasting liquid that goes to work in approximately 15 minutes and comes in a variety of flavours. Nurofen for children contains ibuprofen to effectively relieve common childhood pains such as:

• Cold and flu symptoms

• Teething pain & toothaches

• Earaches

• Sore throats

• Headaches

• Minor aches, sprains and strains

It's sugar free and colour free, and each bottle comes with an easy-to-use dosing syringe.

Always read the label and follow the directions for use.

Size: 100 ml
Brand: Nurofen
Category:
  • All Products,
  • Children,
  • Childrens Pain Relief,
  • Specials
Manufacturer Address: Sydney NSW, Australia
Directions: Suitable for children 3 months to 12 years. Repeat dose every 6 to 8 hours as necessary for children up to 12 years (max 3 doses in 24 hours). If your child's weight does not correspond to their age in the table, choose the dose for their weight. 3- 6 months (average weight 6-8kg), dose: 3-4mL 6- 12 months (average weight 8-10kg), dose: 4-5mL 1-3 years (average weight 10-14kg), dose: 5-7mL 3-5 years (average weight 14-18kg), dose: 7-9mL 5-7 years (average weight 18-22kg), dose: 9-11mL 7-9 years (average weight 22-28kg), dose: 11-14mL 9-12 years (average weight 28-40kg), dose: 14-20mL Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunge slowly down to release the liquid.
Ingredients: Active Ingredient (per 5ml): Ibuprofen 100mg Contains sodium chloride and sodium saccharin. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Product Warnings: Incorrect use could be harmful. Always read the label and follow the directions for use. If symptoms persist please consult your healthcare professional. Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not use if: • you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. • allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction • you are in the last 3 months of pregnancy Unless a doctor has told you to, do not use: • if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications. • if your child is under 12 months of age • for more than 3 days at a time • if you or your child have asthma • if you are trying to become pregnant or during the first 6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are aged 65 years or over. Contains sodium chloride and sodium saccharin. 60ml maximum daily dose, contains 26.5g of maltitol. Products containing maltitol may have laxative effect or cause diarrhoea. Pharmacy medicine. Keep out of reach of children. Use only if cap seal is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted
Print Mandatory Statement: Always read the label and follow the directions for use.

You may also like